# SDR 96ZZZX5471

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310Q
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Gasket
- Part number: C4850
- Condition: Leak
- Location: Prop Cyl Dome
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RED DYE LEAKAGE FROM THE PROP CYLINDER 'DOME' GASKETS.  SPECIFICALLY WHERE THE DOWL PINS ARE.  HAS BEEN A RECURRING PROBLEM JUST AFTER OVERHAUL.  SUBMITTER STATES THIS SHOP HAS SEEN 7 PROPS LEAK AFTER THE OIL-FILL MOD.  THESE OVERHAULS WERE PERFORMED BY 4 DIFFERENT PROPELLER REPAIR STATIONS.  AFTER RESEAL, 2 OF THE 7 HAVE SHOWN SUBSEQUENT LEAKAGE AND NEED FOR RESEAL.  SUGGEST MCCAULEY HAVE AN O-RING INCORPORATED WITH OIL-FILL MOD.
